# SDR SWIA201333520

- Difficulty date: May 12, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 29,556 hours, 24,752 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING ON WING PLANK AT FUEL PANEL OPENING 510AB.  C-CHECK, REPAIRED WING PLANK AT FUEL PANEL OPENING 510AB IAW REO.
